# SDR DALA2017091206844

- Difficulty date: September 5, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 70,149 hours, 7,764 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Switch
- Condition: Failed
- Location: Rt Back Up Gen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKUP GENERATOR RT LIGHT INOPERATIVE. R & R THE RT BACKUP GENERATOR SWITCH IAW AMM 33-13. OPS CHECKED GOOD.
